·Paper Publications
40. Guosheng Yu and Bing Liu, On exponential stability for stochastic delay partial differential equations, Stochastics and Dynamics, 9:1(2009), 121-134.
Release time:2018-03-20  Hits:
-
Pre One::
41. Hanwen Ning and Bing Liu, Local existence uniqueness and continuation of solutions for delay stochastic evolution equations, Applicable Analysis, 88:4(2009), 563-577.
-
Next One::
39. Yong Li and Bing Liu, Boundary controllability of nonlinear stochastic differential inclusions, Applicable Analysis, 87:6(2008), 709-722.